# SDR UPS08M51984

- Difficulty date: March 17, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 64,159 hours, 12,192 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: ARB2850505
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LEFT SLAT NR 16 FITTING CRACKED.  REMOVED AND REPLACED LEFT SLAT NR 16 FITTING IAW MD-11 SRM 51-31-01 & 51-33-01.
